Sh:366

Bib entry
@article{Sh:366,
 author = {Mekler, Alan H. and Shelah, Saharon},
 title = {{Almost free algebras}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {89},
 number = {1-3},
 year = {1995},
 pages = {237--259},
 issn = {0021-2172},
 doi = {10.1007/BF02808203},
 mrclass = {03C05 (03C60 08B20)},
 mrnumber = {1324464},
 mrreviewer = {John T. Baldwin},
 doi = {10.1007/BF02808203},
 note = {\href{https://arxiv.org/abs/math/9408213}{arXiv: math/9408213}},
 arxiv_number = {math/9408213}
}